# SDR 39LA2014010844

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N635AR
- Make and model: Dhav DHC8103
- Aircraft serial: 047
- Aircraft time: 39,376 hours, 51,049 cycles
- Engine: Pwa PW120A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 85320353
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME CRACKED AT THE UPPER FWD CORNER, INBD SIDE, JUST ABOVE STRINGER 9L.  REPAIRED PAX DOOR FRAME CRACK AT UPPER FWD CORNER IAW BOMBARDIER REPAIR DRAWING 8-53-13454 REV 3.
